MathSciNet Relay Station
MathSciNet bibliographic data
MR2276453 (2008b:82032) 82B41 (15A52 30E25 42C05 60F99)
Bleher, Pavel M.; Kuijlaars, Arno B. J. Large $n$ limit of Gaussian random matrices with external source. III. Double scaling limit. Comm. Math. Phys. 270 (2007), no. 2, 481–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement